# SDR UIEA2020101502259

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,636 hours, 16,375 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER RT FUEL PUMP EICAS MESSAGE CENTER TANK FUEL PUMPS, ONE INOPERATIVE, CENTER TANK FUEL USED.  NOTIFY DISPATCH.  TRANSFERRED TO MDDR 136097, IAW MEL 28-22-02A, CAT C 10/17/2020.  REVERSED DDG, PERFORM FIM 28-22 TASK 805, NO FAULTS NOTED AND SYSTEM TESTED GOOD, IAW AMM 28-22-00.  THIS CLEARS MDDR 136097, PLACARD REMOVED, MCC NOTIFIED. (TI: LC 1552Z)
